Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 85, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 13, 2012, 3:48 PM CST. It took effect at Nov 14, 2012, 9:00 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2012, 3:48 PM CST (21:48 UTC)
- In effect from
- Nov 14, 2012, 9:00 AM CST
- Expired
- Nov 15, 2012, 2:33 AM CST
- In force
- 18 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
619 WHUS73 KMKX 132148 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 348 PM CST TUE NOV 13 2012 ...SOUTH WINDS BUILDING HIGHER WAVES WEDNESDAY NEAR SHEBOYGAN... .SOUTH WINDS WILL INCREASE TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE WEDNESDAY MORNING. THE SOUTH WINDS TRAVELING ALONG THE LONG AXIS OF LAKE MICHIGAN WILL BUILD 4 TO 5 FOOT WAVES FROM PORT WASHINGTON TO SHEBOYGAN WEDNESDAY AFTERNOON. THE WINDS WILL SOMEWHAT DIMINISH AND VEER SSW WEDNESDAY NIGHT...BUT WAVES WILL BE SLOWER TO SUBSIDE BELOW SMALL CRAFT CONDITIONS. LMZ643-140600- /O.NEW.KMKX.SC.Y.0085.121114T1500Z-121115T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 348 PM CST TUE NOV 13 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 4 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO 4 AM CST THURSDAY. * WINDS: 5 TO 15 KNOTS INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING. * WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET EARLY WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
6 follow-up statements
959 WHUS73 KMKX 140335 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 935 PM CST TUE NOV 13 2012 ...SOUTH WINDS BUILDING HIGHER WAVES WEDNESDAY NEAR SHEBOYGAN... .SOUTH WINDS WILL INCREASE TO 15 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS LATE WEDNESDAY MORNING. THE SOUTH WINDS TRAVELING ALONG THE LONG AXIS OF LAKE MICHIGAN WILL BUILD 4 TO 5 FOOT WAVES FROM PORT WASHINGTON TO SHEBOYGAN WEDNESDAY AFTERNOON. THE WINDS WILL VEER SOUTH-SOUTHWEST AND DIMINISH SOMEWHAT WEDNESDAY NIGHT...BUT WAVES WILL BE SLOWER TO SUBSIDE BELOW SMALL CRAFT CONDITIONS. LMZ643-141145- /O.CON.KMKX.SC.Y.0085.121114T1500Z-121115T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 935 PM CST TUE NOV 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 4 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 4 AM CST THURSDAY. * WINDS: SOUTHWEST 5 TO 15 KNOTS...BACKING SOUTH AND INCREASING TO 15 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS LATE WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING. * WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET EARLY WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
373 WHUS73 KMKX 140855 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 255 AM CST WED NOV 14 2012 ...SOUTH WINDS BUILDING HIGHER WAVES TODAY NEAR SHEBOYGAN... .SOUTH WINDS WILL INCREASE TO 15 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS LATE THIS MORNING. THE SOUTH WINDS TRAVELING ALONG THE LONG AXIS OF LAKE MICHIGAN WILL BUILD 4 TO 5 FOOT WAVES FROM PORT WASHINGTON TO SHEBOYGAN WEDNESDAY AFTERNOON. THE WINDS WILL VEER SOUTH-SOUTHWEST AND DIMINISH SOMEWHAT WEDNESDAY NIGHT...BUT WAVES WILL BE SLOWER TO SUBSIDE BELOW SMALL CRAFT CONDITIONS. LMZ643-141700- /O.CON.KMKX.SC.Y.0085.121114T1500Z-121115T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 255 AM CST WED NOV 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 AM CST THURSDAY. * WINDS: SOUTH INCREASING TO 15 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS LATE THIS MORNING THROUGH EARLY EVENING. * WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET EARLY WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
142 WHUS73 KMKX 141530 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 930 AM CST WED NOV 14 2012 ...SOUTH WINDS BUILDING HIGHER WAVES TODAY NEAR SHEBOYGAN... .SOUTH WINDS 15 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS TRAVELING ALONG THE LONG AXIS OF LAKE MICHIGAN WILL BUILD 4 TO 5 FOOT WAVES FROM PORT WASHINGTON TO SHEBOYGAN THIS AFTERNOON. THE WINDS WILL VEER SOUTH-SOUTHWEST AND DIMINISH SOMEWHAT TONIGHT...BUT WAVES WILL BE SLOWER TO SUBSIDE BELOW SMALL CRAFT CONDITIONS. LMZ643-142330- /O.CON.KMKX.SC.Y.0085.000000T0000Z-121115T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 930 AM CST WED NOV 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY. * WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH EARLY EVENING. * WAVES: 2 TO 3 FEET BUILDING TO 3 TO 5 FEET THIS AFTERNOON THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
676 WHUS73 KMKX 142119 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 319 PM CST WED NOV 14 2012 ...HIGH WAVES NEAR SHEBOYGAN SUBSIDING LATE TONIGHT... .SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TRAVELING ALONG THE LONG AXIS OF LAKE MICHIGAN ARE CAUSING 4 TO 5 FOOT WAVES FROM PORT WASHINGTON TO SHEBOYGAN EARLY THIS EVENING. THE WINDS WILL VEER SOUTH-SOUTHWEST AND DIMINISH SOMEWHAT TONIGHT... BUT WAVES WILL BE SLOWER TO SUBSIDE BELOW SMALL CRAFT CONDITIONS. LMZ643-150530- /O.CON.KMKX.SC.Y.0085.000000T0000Z-121115T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 319 PM CST WED NOV 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY. * WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...BECOMING SOUTHWEST 10 TO 15 KNOTS AFTER MIDNIGHT. * WAVES: 4 TO 5 FEET SUBSIDING TO 3 TO 4 FEET EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
738 WHUS73 KMKX 150335 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 935 PM CST WED NOV 14 2012 ...HIGH WAVES NEAR SHEBOYGAN SUBSIDING LATE TONIGHT... .GUSTY SOUTH WINDS ARE BEGINNING TO SLOWLY EASE...AND EXPECTED TO FALL BELOW SMALL CRAFT ADVISORY CRITERIA SHORTLY AFTER MIDNIGHT AS THEY ALSO VEER TO THE SOUTHWEST. THE SOUTH WINDS TRAVELING ALONG THE LONG AXIS OF LAKE MICHIGAN ARE PRODUCING 3 TO 5 FOOT WAVES FROM PORT WASHINGTON TO SHEBOYGAN THIS EVENING...BUT AS THE WINDS VEER SOUTHWEST AND DIMINISH...THE WAVES WILL SUBSIDE BELOW SMALL CRAFT CRITERIA OVERNIGHT. LMZ643-151000- /O.CON.KMKX.SC.Y.0085.000000T0000Z-121115T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 935 PM CST WED NOV 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY. * WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...BECOMING SOUTHWEST 10 TO 15 KNOTS AFTER MIDNIGHT. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
250 WHUS73 KMKX 150833 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 233 AM CST THU NOV 15 2012 ...WINDS AND WAVES BELOW SMALL CRAFT CRITERIA... .SOUTH WINDS AHEAD OF A WEAK TROUGH OF LOW PRESSURE WILL DIMINISH AS THE TROUGH MOVES INTO SOUTHERN WISCONSIN TONIGHT. WINDS WILL THEN BECOME LIGHT NORTH TO NORTHEAST ON FRIDAY AS HIGH PRESSURE BUILDS ACROSS THE WESTERN GREAT LAKES. LMZ643-150945- /O.CAN.KMKX.SC.Y.0085.000000T0000Z-121115T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 233 AM CST THU NOV 15 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES ARE EXPECTED TO BE BELOW SMALL CRAFT CRITERIA. $$ HENTZ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 13, 3:26 PM CST, 22 minutes earlier.
Area forecast discussion, Nov 13, 3:26 PM CST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CST TUE NOV 13 2012
.TONIGHT AND WEDNESDAY...FORECAST CONFIDENCE IS HIGH.
A SHORTWAVE/WEAK UPPER TROUGH EMBEDDED WITHIN 500MB ZONAL FLOW WILL
ROLL ACROSS THE MIDWEST TONIGHT AND WEDNESDAY. EXPECT INCREASING MID
LEVEL CLOUDS FROM WEST TO EAST FROM LATE EVENING THROUGH EARLY
MORNING. CLOUDS WILL HOVER OVER SOUTHERN WI THROUGH LATE WED
AFTERNOON. THERE IS VERY LITTLE LIFT ASSOCIATED WITH THE MID LEVEL
CLOUDS...AND DRY AIR BELOW THE CLOUD BASE IS EXPECTED TO INHIBIT ANY
VERY LIGHT RAIN FROM REACHING THE GROUND. STILL CANNOT RULE OUT A
FEW FLAKES OR SPRINKLES BUT NOT ENOUGH TO BE WORTH MENTIONING IN THE
FORECAST.
SOUTH WINDS WILL BEGIN TO INCREASE LATE TONIGHT...AND TOP OUT AT 10
TO 15 MPH WED AFTERNOON WITH A FEW HIGHER GUSTS. TEMPS WILL
GRADUALLY WARM OVER THE PERIOD AS WELL. CLEAR EVENING SKIES WILL
ALLOW FOR EFFICIENT RADIATIONAL COOLING EARLY ON...WITH WARMING
TEMPS UP TO AROUND 30 AS THE CLOUDS MOVE IN. WED HIGHS WILL BE IN
THE MID TO UPPER 40S.
.THURSDAY THROUGH MONDAY...FORECAST CONFIDENCE IS HIGH.
NO MEANINGFUL CHANGES TO THIS QUIET PERIOD. HIGH PRESSURE WILL
GENERALLY STAY IN CONTROL ACROSS THE NORTHEAST QUARTER OF THE U.S.
A WEAK FRONT DOES TRY TO PUNCH THROUGH THE RIDGE ON THURSDAY...BUT
LOSES THE BATTLE AND WASHES OUT BY THE TIME IT REACHES THE CENTRAL
GREAT LAKES. ONLY MID AND HIGH CLOUDS SHOULD MARK IT/S LIMPING
PASSAGE. MORE SUN ARRIVES FOR THE END OF THE WEEK...THROUGH THE
WEEKEND. TEMPS WILL BE NEAR OR COUPLE OF DEGREES ABOVE NORMAL FOR
MID NOVEMBER.
.TUESDAY...FORECAST CONFIDENCE IS MEDIUM.
THE GFS AND THE ECMWF BEGIN TO SHOW A LOW PRESSURE SYSTEM ARRIVING
FROM THE CENTRAL/NORTHERN PLAINS. SOME QUESTION ABOUT INTENSITY
AND AVAILABLE MOISTURE...BUT LOOKS GOOD ENOUGH TO START
INTRODUCING A CHANCE FOR SHOWERS BY TUESDAY.
&&
.AVIATION/00Z TAFS/...
HIGH PRESSURE ACROSS THE OHIO VALLEY WILL MOVE INTO THE UPPER GREAT
LAKES REGION TONIGHT. MID CLOUDS WILL INCREASE OVERNIGHT FROM WEST
TO EAST AND HANG AROUND THROUGH THE DAY WEDNESDAY WITH VFR
CONDITIONS CONTINUING. THERE MAY BE SOME CLEARING WED NIGHT BUT MORE
MID CLOUDS EXPECTED THURSDAY.
&&
.MARINE...
SOUTH WINDS AND A DECENT FETCH WILL BUILD WAVES UP TO 5 FEET IN THE
NEARSHORE AREAS NORTH FROM PORT WASHINGTON TO SHEBOYGAN WEDNESDAY
AFTERNOON. HOISTED A SMALL CRAFT ADVISORY FROM LATE MORNING UNTIL
WED NIGHT.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 9 AM WEDNESDAY TO 4 AM CST THURSDAY
FOR LMZ643.
&&
TONIGHT/WEDNESDAY AND AVIATION/MARINE...MRC
WEDNESDAY NIGHT THROUGH TUESDAY...DAVISHazardous weather outlook, Nov 13, 2:30 PM CST, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 230 PM CST TUE NOV 13 2012 WIZ046-047-051-052-056>060-062>072-140945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 230 PM CST TUE NOV 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED IN THE NEXT SEVEN DAYS. LMZ643>646-140945- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 230 PM CST TUE NOV 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SOUTH WINDS AND INCREASING WAVES MAY APPROACH SMALL CRAFT CRITERIA WEDNESDAY. DAVIS WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Nov 13, 10:17 AM CST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1017 AM CST TUE NOV 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM HIGH SUST WINDS MONROE AIRPORT 42.62N 89.59W
11/11/2012 M30.00 MPH GREEN WI AWOS
0311 PM NON-TSTM WND GST KENOSHA AIRPORT 42.60N 87.93W
11/11/2012 M49.00 MPH KENOSHA WI ASOS
0355 PM NON-TSTM WND GST MILWAUKEE INTERNATIONAL 42.94N 87.90W
11/11/2012 M49.00 MPH MILWAUKEE WI ASOS
0435 PM NON-TSTM WND GST BURLINGTON AIRPORT 42.69N 88.30W
11/11/2012 M47.00 MPH WALWORTH WI AWOS
&&
WOODLocal storm report, Nov 13, 10:20 AM CST, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1020 AM CST TUE NOV 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM NON-TSTM WND GST KENOSHA LAKE SHORE 42.59N 87.81W
11/10/2012 M43.00 MPH KENOSHA WI C-MAN STATION
KNSW3 MARINE GALE. GUST TO 37 KNOTS. OTHER GALE FORCE
GUSTS AT 1120 PM...MIDNIGHT...AND 130 AM.
1035 AM HIGH SUST WINDS MONROE AIRPORT 42.62N 89.59W
11/11/2012 M30.00 MPH GREEN WI AWOS
0311 PM NON-TSTM WND GST KENOSHA AIRPORT 42.60N 87.93W
11/11/2012 M49.00 MPH KENOSHA WI ASOS
0355 PM NON-TSTM WND GST MILWAUKEE INTERNATIONAL 42.94N 87.90W
11/11/2012 M49.00 MPH MILWAUKEE WI ASOS
0435 PM NON-TSTM WND GST BURLINGTON AIRPORT 42.69N 88.30W
11/11/2012 M47.00 MPH WALWORTH WI AWOS
0510 PM NON-TSTM WND GST 1 E SHEBOYGAN 43.75N 87.70W
11/11/2012 M47.00 MPH LMZ643 WI C-MAN STATION
GUST TO 41 KNOTS MEASURED AT SHEBOYGAN LAKESHORE. ALSO
GUST TO 34 KNOTS AT 456 PM CST.
&&
WOODNearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.